# SDR IPXA2025021905505

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,955 hours, 22,913 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fseu
- Part number: 285N001140
- Part serial: D01417
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**ATB** AFTER TAKEOFF MASTER WARNING GEAR NOT DOWN FOLLOWED BY GEAR DOOR. JACKED AIRCRAFT. RETRACTED LANDING GEAR.IMMEDIATELY HAD GEAR NOT DOWN WARNING. FOUND WARNING WOULD CEASE WITH #1 FSEU REMOVED FROM RACK.. REPLACE #1 FSEU PER MM 27-51-01-422-011. NO WARNINGS WITH GEAR UP AND THROTTLES ADVANCED. AFTER REPLACEMENT OF #1 FSEU ACCOMPLISHED GEAR RETRACTION. NO WARNINGS OCCURRED. REF. SSM 31-51-04.
